# SDR LR7A04031

- Difficulty date: February 23, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 49,593 hours, 31,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 INSPECTION PER JOB CARD HB2703 FOUND LT FLAPWELL CWS 192 REAR BEAM STIFFENER CRACKED, FS 517, WL 259.  REPLACED STIFFENER IAW SRM SMP583 51-60 & 51-70.
